| Catalog Number |
71674040 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a malfunction in which there was a delay longer than 30 minutes.The device was worn out.There was no back during the surgery.
Additional Manufacturer Narrative
The associated intertan lag screw drill was not returned for evaluation.The device was manufactured in 2009.Our investigation including a review of complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.Without the return of the actual product involved, our investigation of this report is inconclusive.We recommend that all re-usable instruments be routinely inspected for wear/damage and replaced as necessary.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.